# SDR WX0A071900

- Difficulty date: April 1, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N873GA
- Make and model: Doug MD 83
- Aircraft serial: 49658
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS IN AFT TAIL COMPARTMENT INOPERATIVE.  R & R BATTERIES IN EMERGENCY LIGHTS BATTERY PACKS B5-27 & B5-28.  OPERATIONS CHECKED GOOD IAW WDM 33-51-13 & AMM 33-53-00.
